# SDR GTIA030189

- Difficulty date: February 23, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- Engine: Pwa JT8D*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD CABIN STA 160 TO 200 RBL 44 INCHES SUPPORT FLOOR CORRODED.  REMOVED FLOOR SUPPORT.  FABBED AND INSTALLED NEW FLOOR SUPPORT.
